# SDR DHL2007806501

- Difficulty date: March 20, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 1670-1705
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 3 TRACK LUG WORN (STA 1670.000 - 1705.000).  CUT OUT NR 3 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50 FIG 14.  FABRICATED SPLICES (AL7075T6 0.100"/ 0.125"/ 0.160") IAW SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 51-3-0, SRM 53-2-3 PG 49-50 FIG 14, SRM 51-3-1 PG 2A (TORQUE).
